# SDR DALA2016110208174

- Difficulty date: September 13, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND AFT CARGO BAY FLOOR SUPPORT CORRODED BS 727I+6 AT RBL 8. MAINTENANCE REMOVED THE CORROSION AND REPAIRED IAW ERA 492969-14MA.
